# SDR AALA202201311674

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 67,327 hours, 25,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2591
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 56,792 hours, 33,388 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR ASSIST BOTTLE FOUND WITH LOW PRESSURE. AND WOULD NOT HOLD PRESSURE. REPLACED DOOR ASSIST BOTTLE PER AMM 52-11-14-400-001-B.
